# SDR 98ZZZX775

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15008
- Make and model: Piper PA-34-200
- Aircraft serial: 347250346
- Engine: Lyc LIO360C1E6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17577
- Condition: Cracked
- Location: Journal Radii
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED FOR MPI AS A PRECAUTION.  THIS CRANKSHAFT WAS RE-WORKED BY AIR AGENCY AND WAS FOUND TO HAVE CRACKS IN THE JOURNAL RADII.
